MAUDE Adverse Event Report: MOLNLYCKE HEALTH CARE US LLC SURGICAL GLOVE BIOGEL SURGEONS SIZE; SURGEON'S GLOVES

MOLNLYCKE HEALTH CARE US LLC SURGICAL GLOVE BIOGEL SURGEONS SIZE; SURGEON'S GLOVES
Model Number 30485
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Molnlycke biogel surgeons natural rubber latex surgical gloves, size 8 1/2, ref 30485, exp 08/28/2022, lot 191671 - opened outer package and long dark hair seen within the package.Packaging and hair saved; no patient exposure; no contamination of field.

Brand Name
SURGICAL GLOVE BIOGEL SURGEONS SIZE
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
MOLNLYCKE HEALTH CARE US LLC
5550 peachtree parkway, suite 500
norcross GA 30092
MDR Report Key9853247
Report Number9853247
Device Sequence Number2663760
Product Code KGO
UDI-Device Identifier05060097930906
UDI-Public(01)05060097930906(17)220828(10)191671
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30485
Device Catalogue Number30485
Device Lot Number191671
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/13/2020